# SDR SWAA2016081554848

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 25,563 hours, 15,079 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 7803
- Condition: Inoperative
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN WITH FAN ON.  ODOR DISSIPATED WITH RECIRCULATION FAN OFF.   R & R THE RECIRCULATION FAN IAW AMM.
